# SDR AUCR200500003

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N917AU
- Make and model: Lkheed P3A
- Aircraft serial: 150510
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9010622
- Condition: Corroded
- Location: Rt Wing
- Part time: 15,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER CAP WS178 AT NACELLE AFT ATTACH PLATE. DISSIMILAR METAL CORROSION ATTACKING UPPER CROWN AND AND VETICAL LEG OF THE SPAR CAP. CORROSION WAS VISUALLY DETECTED AT SCHEDULED DEPOT LEVEL INSPECTION. CORROSION EXCEEDED MAXIMUM NEGLIGIBLE LIMITS.
